# SDR DHL9974032C

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INTERCOSTAL CRACKED STRINGER 5 R, BS 360.  REMOVED CRACKED INTERCOSTAL.  REPLACED INTERCOSTAL WEB PER SRM 53-10-1, 20 BY 4, N/R 5744.
